# SDR DLM90070877

- Difficulty date: June 24, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 33,033 hours, 17,433 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED L/E BETWEEN SLAT TRACK NR 8 AND 7 SKIN HAS GOUGES.  REPAIRED DAMAGE TO WING L/E IAW MD-90 SRM 57-20-01 FIG 11 VOL 1.
